# SDR AALA201811199004

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 15,056 hours, 4,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367411300000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLANT PANEL 151NG WAS DELAMINATED AT 2 SPOTS.  THE AIRCRAFT WAS GROUNDED. REPLACED THE AFT CARGO SLANT PANEL IAW AMM 53-42-00.
